BibTeX record: journals/cacm/JordanCK66

download as .bib file

@article{DBLP:journals/cacm/JordanCK66,
  author    = {Dale E. Jordan and
               Lewis C. Clapp and
               Richard Y. Kain},
  title     = {Symbolic factoring of polynomials in several variables},
  journal   = {Commun. {ACM}},
  year      = {1966},
  volume    = {9},
  number    = {8},
  pages     = {638--643},
  url       = {http://doi.acm.org/10.1145/365758.365809},
  doi       = {10.1145/365758.365809},
  timestamp = {Fri, 24 Oct 2014 23:31:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/JordanCK66},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}